# SDR AWXA200600422

- Difficulty date: February 17, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 61,488 hours, 42,783 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Part number: 65C308021
- Condition: None
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK SKIN PANEL FROM BS 727 TO BS 907 AND FROM STR 20L TO STR 25L WAS BEING REPLACED IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5360-06030-SS2.  IT WAS DISCOVERED THAT AN EXISTING REPAIR WAS OVER LAPPING THE OLD SKIN PANEL AT BS 727D-8 TO 727D+0.  A NUMBER OF OPENING FASTENER HOLES EXISTED IN THE SKIN PANEL BELOW STRINGER 25L.  MAINTENANCE FABRICATED REPAIR DOUBLER AND STRUCTURAL FILLER IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5361-06048-DF4.  MAINTENANCE REMOVED THE EXISTING REPAIR AT BS 727-D TO BS 727D+9 AT STR 25L AND WITH THE NEW SKIN PANEL INSTALLED, INSTALLED FABRICATED REPAIR PARTS IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5361-06048-DF4.
